# SDR AALA201710209010

- Difficulty date: October 17, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE FORWARD CARGO DOOR LOCKING HOOK MECHANISM.   REPLACED LOCKING HOOKS IAW AMM 52-31-21. ACCOMPLISHED FUNCTION CHECK AND ADJUSTMENT OF DOOR IAW AMM 52-35-13.
